42 results for stochastic.

Parameters for your search query:
Keyword    stochastic

Open AccessArticle
Export: RIS | BibTeX | EndNote
Mathematical Modeling in Secondary Chemistry Education: Chromatography
World Journal of Chemical Education. 2020, 8(3), 114-121. DOI: 10.12691/wjce-8-3-3
Pub. Date: June 16, 2020Views: 3488Downloads: 4301
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Intelligent Model Using Relationship in Weather Conditions to Predict Livestock-Fish Farming Yield and Production in Nigeria
American Journal of Modeling and Optimization. 2019, 7(2), 35-41. DOI: 10.12691/ajmo-7-2-1
Pub. Date: November 18, 2019Views: 7201Downloads: 7721
Open AccessArticle
Export: RIS | BibTeX | EndNote
Modelling, Simulation and Analysis of Police Containment of Crowd Using Stochastic Differential Equations with Delays
American Journal of Modeling and Optimization. 2019, 7(1), 29-34. DOI: 10.12691/ajmo-7-1-5
Pub. Date: September 17, 2019Views: 8073Downloads: 8228
Figure of 6
Open AccessCase Study
Export: RIS | BibTeX | EndNote
Confidence Interval for Solutions of the Vasicek Model
Journal of Finance and Economics. 2019, 7(2), 75-80. DOI: 10.12691/jfe-7-2-5
Pub. Date: June 28, 2019Views: 6596Downloads: 6280
Open AccessArticle
Export: RIS | BibTeX | EndNote
Probabilistic Analysis of a Ceramic Tile Production System Considering Various Redundant Subsystems and Inspection
American Journal of Applied Mathematics and Statistics. 2019, 7(2), 79-85. DOI: 10.12691/ajams-7-2-5
Pub. Date: March 29, 2019Views: 8305Downloads: 8264
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Statistical Models Project (SMp) for Evaluations of Biological Radiation Effects
American Journal of Applied Mathematics and Statistics. 2017, 5(4), 119-124. DOI: 10.12691/ajams-5-4-2
Pub. Date: November 10, 2017Views: 7501Downloads: 6380
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Statistical Models Project (SMp) Normal Tissue Complication Probability (NTCP) Model and Parameters
American Journal of Applied Mathematics and Statistics. 2017, 5(4), 115-118. DOI: 10.12691/ajams-5-4-1
Pub. Date: November 07, 2017Views: 7107Downloads: 5935
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 8956Downloads: 7861
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis of the Technical Efficiency of Smallholder Cocoa Farmers in South West Cameroon
American Journal of Rural Development. 2016, 4(6), 129-133. DOI: 10.12691/ajrd-4-6-2
Pub. Date: December 23, 2016Views: 13659Downloads: 11725
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Stability of Mixed Stochastic Fractional Order Differential Inclusion Equations via Cosine Dynamical System
American Journal of Systems and Software. 2016, 4(2), 57-68. DOI: 10.12691/ajss-4-2-5
Pub. Date: December 21, 2016Views: 10830Downloads: 9313
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects









Journals





















Article Types